Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 68, Number 3
HTML articles powered by AMS MathViewer

Theory of reproducing kernels
N. Aronszajn PDF
Trans. Amer. Math. Soc. 68 (1950), 337-404
On generalized Jacobians
T. Rado and P. V. Reichelderfer PDF
Trans. Amer. Math. Soc. 68 (1950), 405-419
Abelian group algebras of finite order
Sam Perlis and Gordon L. Walker PDF
Trans. Amer. Math. Soc. 68 (1950), 420-426
The normal completion of the lattice of continuous functions
R. P. Dilworth PDF
Trans. Amer. Math. Soc. 68 (1950), 427-438
Free mobility and orthogonality
Reinhold Baer PDF
Trans. Amer. Math. Soc. 68 (1950), 439-460
On solutions with algebraic character of linear partial differential equations
Stefan Bergman PDF
Trans. Amer. Math. Soc. 68 (1950), 461-507
Euclid’s algorithm in certain quartic fields
H. Davenport PDF
Trans. Amer. Math. Soc. 68 (1950), 508-532